My gf and I had sex and was using the pull out method..only like a few drops of semen got inside her I think and about 60 hrs later she took the plan b pill..her period was on the 15th and got it 3 days early and in her period got a little brown discharge in the beginning and during the middle got a light flow of blood and a little bit of brown discharge at the end..what does this mean??
Could mean one of two things.
I don't know when the unprotected sex took place, but if the 15th was around 10-14 days after the unprotected sex, then the brown discharge & light flow of blood could have been implantation bleeding, when the embryo attaches itself to the lining of the womb for the baby to grow.
The other thing it could be, is one of the hormonal symptoms you can get from Plan B. It's a huge dose of hormone for her body, & can give any amount of different hormonal symptoms.
Pregnancy also gives many of the same symptoms, as pregnancy is also causing hormones to surge.
Symptoms could be things like sore/leaking breasts, cramps, spots, back ache, bloating, mood swings... those sort of things.
Leaving taking the Plan B until it was 60 hours after unprotected sex, means it is less effective than had she taken it within the first 12 hours. Then it would have been 95% effective, but after that length of time it's only going to have around a 75% chance of preventing a pregnancy.
If the bleeding was from the Plan B, then her next period is likely to be a week or two late.
Sorry no one can tell you if it's worked. It's just a case of sitting it out & waiting to see.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jan 2016 • 1 answer
Updated 26 Oct 2018 • 2 answers
Updated 21 Sep 2016 • 1 answer
Updated 15 Jun 2017 • 1 answer
Updated 30 Aug 2017 • 1 answer